# SDR UALA2010033001058

- Difficulty date: March 27, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 57,946 hours, 8,411 cycles
- Engine: Pwa PW40903
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Pin
- Condition: Bent
- Location: Connector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK FCV L DISPLAYED ON STATUS PAGE RESET AND RE-APPEARS.  DEF PER MEL DUE TIME AND NO PART AVAIL AT FRA. REPLACED UPPER LEFT PACK FCV.  RAN TEST FAULTED L ECONO COOLING VLV CNTL FOUND BREAKER H23 POPPED ON P110 PANEL.  (2) ALREADY REPLACED RELAY K21009 AND BREAKER C21 645, NO HELP.  UPPER FLOW CONTROL VALVE MR21563 DASH ON 25 DASH OFF 145.  ALREADY REPLACED RELAY K21009 AND BREAKER C21 645, NO HELP.  TROUBLESHOTING FOUND BENT PIN ON CANNON PLUG AT UPPER FLOW CONTROL VALVE, WAS ABLE TO STRAIGHTEN.  NO MORE POPPED BREAKER.  NO MESSAGES NOTED.  PACK OPS NORMAL.
